Higher order asymptotic option valuation for non-Gaussian dependent returns

Kenichiro Tamaki, Masanobu Taniguchi*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


This paper discusses the option pricing problems using statistical series expansion for the price process of an underlying asset. We derive the Edgeworth expansion for the stock log return via extracting dynamics structure of time series. Using this result, we investigate influences of the non-Gaussianity and the dependency of log return processes for option pricing. Numerical studies show some interesting features of them.

Original languageEnglish
Pages (from-to)1043-1058
Number of pages16
JournalJournal of Statistical Planning and Inference
Issue number3
Publication statusPublished - 2007 Mar 1


  • Black and Scholes model
  • Edgeworth expansion
  • Non-Gaussian stationary process
  • Option pricing

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics


Dive into the research topics of 'Higher order asymptotic option valuation for non-Gaussian dependent returns'. Together they form a unique fingerprint.

Cite this